# SDR HEEA954364

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Defective
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS IN EXTEND AND RETRACT POSITION.  VISUALLY INSPECTED  BY THE ACCESSORY SHOP.  FOUND MOTOR BAD.  DEAD SPOT ON ARMATURE.  UNIT WAS IN SERVICE ONLY 78 DAYS.
